Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have been on acid refulx treatment. What cause of black stool and breathless

Hi, I have been on acid refulx treatment, in my third week, first week i made dietary changes, the second week i started taking zantac which didnt help, now i am on pantoprazole for the 5th day, it doesnt seem to be helping i still have constant breathlessness through the lungs and today i noticed really dark, i would say black stool. whats going on pl help? i can;t breathe i can t eat properly.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
consult a surgeon ... you might need to undergo endoscopy to to rule out any upper gi bleed .......
sometimes any ulcer in stomach can bleed which could give black coloured stools ....
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor